Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 21, Issue 2, April–June 2021  pp. 383–399.

Goldie Ranks of Primitive Ideals and Indexes of Equivariant Azumaya Algebras

Authors:  Ivan Losev (1) and Ivan Panin (2)
Author institution:(1) Department of Mathematics, Yale University, New Haven, CT, USA
(2) St. Petersburg branch of V.A. Steklov Mathematical Institute, St. Petersburg, Russian Federation


Let $\mathfrak{g}$ be a semisimple Lie algebra. We establish a new relation between the Goldie rank of a primitive ideal $\mathcal{J}\subset U(\mathfrak{g})$ and the dimension of the corresponding irreducible representation $V$ of an appropriate finite W-algebra. Namely, we show that $\operatorname{Grk}(\mathcal{J}) \leqslant \dim V/d_V$, where $d_V$ is the index of a suitable equivariant Azumaya algebra on a homogeneous space. We also compute $d_V$ in representation theoretic terms.

2020 Math. Subj. Class. 17B35, 16H99

Keywords: Azumaya algebras, index, primitive ideals, Goldie ranks, W-algebras.

Contents   Full-Text PDF